# SDR 2011FA0000510

- Difficulty date: August 4, 2011
- Submitted: August 9, 2011
- Operation: General aviation
- Aircraft: N99EF
- Make and model: Cessna 414A
- Aircraft serial: 414A0666
- Engine: Cont IO470*
- Propeller: Hartzl PHCC3YF2
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Part serial: EB1829
- Condition: Cracked
- Location: Propeller
- Part time: 5,000 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR HUB HALF CONTAINS 12 INCH LONG CRACK RESULTING IN SEPARATION OF ONE BLADE SOCKET.
